MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported via fda medwatch letter (mw509611) that the following incident was reported by a facility: ¿a patient had scheduled outpatient right shoulder arthroscopy with repair in 2020.At return visit to provider an x-ray noted a foreign body in the right shoulder.Patient had a second procedure to remove the foreign body.Foreign body suspected to be broken inserter device for a knotless fibertak anchor from arthrex.Manufacturer information does indicate that the anchor insertion equipment can break during the application process.This is not part of the surgical count.So it would not have been detected during or at the conclusion of the procedure.It would have not been evident to the surgeon at the anchor placement that there was a breakage.¿ the fda medwatch letter also listed the following arthrex devices under concomitant medical products: anchor suture 1.8 knotless fibertak model ar-3638 lot 10860295 exp 3/31/2025.Anchor bone 2.9 peek pushlock model ar-2923ps lot 10538126 exp 11/30/2024.Anchor bone 2.9 peek pushlock model ar-2923ps lot 10538124 exp 11/30/2024.Anchor suture 1.8 knotless fibertak model ar-3638 lot 10654070 exp 1/31/2025 (qty 2).Anchor suture 1.8 knotless fibertak model ar-3638 lot 10668916 exp 2/28/2025.The medwatch report contained an event date of (b)(6) 2020.It is unknown at time of report if this date was the original surgery date or the second surgery date.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10537576
Report Number1220246-2020-02155
Device Sequence Number2676262
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public00888867028036
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number10538126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;